# SDR SIMA2012009009

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 24,517 hours, 22,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001500
- Part serial: 7132
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FORWARD CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT IN REFERENCE WITH EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
